A member asked:

My liver enzymes are high ast is 80 alt is 62 and alkaline psophate is 150, dr didn't realize i have been taking lots of excedrin for a long time. so i am to stop taking excedrin and have blood work done in a month. i am very worried. opinion ple?

A doctor has provided 1 answer
Dr. Randy Baker answered

Specializes in Holistic Medicine

Excessive/prolonged acetaminophen can cause serious liver damage but our livers also have a great capacity to heal. I advise a good multivitamin like ONE Multivitamin from Pure Encapsulations and a herbal formula called LIV 52 (check online) proven to help a variety of liver issues. Also NAC protects against acetaminophen toxicity so try 600 mg 2x/day on an empty stomach. Also avoid dietary GMO's.

Answered May 2, 2019

185 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...